I have depression problem, I am taking medicine daxid50 last 40 days, in between I have skipped medicine 4 days, now I am suffering from neck stiffness and backside knees joint stiffness and little pain, is this medicine side effect or something else please plz guide.
13 years experience
Ask Free Question
David contains sertraline. The problems you have mentioned are definitely not due to sertarline.
At your age this can be due to hormonal issues, deficiency of vitamins and minerals like calcium etc.
Consult an endocrinologist for the same.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.